# SDR AALA202101209021

- Difficulty date: January 19, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 60,448 hours, 25,065 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FORWARD TRUNNION SUPPORT FITTING HAS CORROSION.  REPLACED LEFT MAIN LANDING GEAR SUPPORT FITTING, IAW MCM 32-94-24.
